# SDR 2006UALA00976

- Difficulty date: May 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 25,772 hours, 9,915 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING AIR LEAK EICAS MESSAGE OCCURRED DURING CLIMB-OUT.  INSPECTED UNDER LEADING EDGE WING PANELS & A/C BAY FOR AIR LEAKS.  FOUND SEVERAL COUPLINGS FWD OF RT PACK HEAT EXCHANGER LEAKING.  REPLACED SEALS.
